# SDR MASA2020020100041

- Difficulty date: February 1, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 22,571 hours, 20,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LTS ARE DEAD-FLT DK SWITCH LEFT ON
CHARGED EMERGENCY BATTERIES
